Translator Disclaimer
2017 On the coefficients of triple product $L$-functions
Guangshi Lü, Ayyadurai Sankaranarayanan
Rocky Mountain J. Math. 47(2): 553-570 (2017). DOI: 10.1216/RMJ-2017-47-2-553

Abstract

In this paper, we investigate the average behavior of coefficients of the triple product $L$-function $L(f \otimes f \otimes f,s)$ attached to a primitive holomorphic cusp form $f(z)$ of weight~$k$ for the full modular group $SL(2, \Z )$. Here we call $f(z)$ a primitive cusp form if it is an eigenfunction of all Hecke operators simultaneously.

Citation

Download Citation

Guangshi Lü. Ayyadurai Sankaranarayanan. "On the coefficients of triple product $L$-functions." Rocky Mountain J. Math. 47 (2) 553 - 570, 2017. https://doi.org/10.1216/RMJ-2017-47-2-553

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 06715761
MathSciNet: MR3635374
Digital Object Identifier: 10.1216/RMJ-2017-47-2-553

Subjects:
Primary: 11F30, 11F66

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top